Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1987, Volume 27, Number 11, Pages 1640–1650 (Mi zvmmf3734)  

Iterative regularization of a method for solving optimal control problems

S. V. Solodova

Moscow

Full text: PDF file (943 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1987, 27:6, 25–32

Bibliographic databases:

UDC: 517.977.58
MSC: Primary 49M99; Secondary 49J20, 65K10, 93B40, 93C05, 93C20
Received: 01.08.1986
Revised: 02.12.1986

Citation: S. V. Solodova, “Iterative regularization of a method for solving optimal control problems”, Zh. Vychisl. Mat. Mat. Fiz., 27:11 (1987), 1640–1650; U.S.S.R. Comput. Math. Math. Phys., 27:6 (1987), 25–32

Citation in format AMSBIB
\Bibitem{Sol87}
\by S.~V.~Solodova
\paper Iterative regularization of a method for solving optimal control problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1987
\vol 27
\issue 11
\pages 1640--1650
\mathnet{http://mi.mathnet.ru/zvmmf3734}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=927911}
\zmath{https://zbmath.org/?q=an:0635.49018}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1987
\vol 27
\issue 6
\pages 25--32
\crossref{https://doi.org/10.1016/0041-5553(87)90186-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3734
  • http://mi.mathnet.ru/eng/zvmmf/v27/i11/p1640

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:91
    Full text:52
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021